I have lost a significant amount of weight over the past 10 monhs,, actually 35 pounds. I actually was looking too thin and the loss of weight was due to severe stress and depression/anxiety. I worry about EVERYTHING.
Recently, my doctor prescribed xanax and I have noiced an 8 pound weight gain since going on this med. Nothing has changed except going to the gym as frequently as I used to. I am on a significant dose b/c I am going to be going through some tough changes in my body starting this week.
Has anyone noticed a weight gain on xanax? I was on klonopin 2.5mg a day and now take 4mg of xanax a day. I know this is a hefty dose and I plan on getting back to the klonopin in the next 6 to 8 weeks after weening off a medication that will really cause my body distress. Just wondering b/c I hate to keep gaining even though everyone tells me I look much healthier. In another 10 pounds, I will not hear such nice compliments.Perhaps I will lose the 8 pounds as I am in for a ride so to speak after this upcoming Thursday after ceasing a medication with withdrawls.
I take xanax,same dose,sometimes more if I have a panic attack in the middle of the night.I thought I read you have been going to the gym more.If so,muscle weight gain,which is good.I've lost tons of weight,since my Mom passed.I gained 5 pounds,only because I ate a thing of ice cream 4 nights in a row before bedtime.Stopped doing that weight gone again.Everyone responds differently to meds,some lose,some gain.But with that dose,I really don't think its that.Is weight changes even a side effect of xanax,not sure.Can I ask,How much do you weigh,and how tall are you? God Bless,Jen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.